# SDR SWIA201128520

- Difficulty date: October 29, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 22,001 hours, 17,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM LOWER FLANGE CRACKED.  (C-CHECK)  REPAIRED FS 280 FLOOR SUPPORT BEAM PER REO.
